# SDR SWAA2023082886356

- Difficulty date: August 6, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661BB HAS SEVERAL PULLED FASTENER HOLE ON AFT END (MARKED)<[01] CONDUCTIVE COATED THE TOOLSIDE REPAIR SURFACE; CURED CONDUCTIVE COATING; AND PERFORMED A SATISFACTORY RESISTIVITY TEST WITH MULTIMETER ID:ATS1658 CAL DUE: 04/2024 IAW AMM 51-21-71-370-801 PARAGRAPH 3.D.(1-4) AND (7).(B). COMPLETED PANEL TOOLSIDE REFINISH IAW SRM 51-70-04-2R-9 PARAGRAPH 4.P.;[02] DISREGARD ENTRY 1.;[03] R/W T/E PANEL 661BB WITH SEVERAL PULLED FASTENER HOLE ON AFT END WAS REPAIRED IAW SRM 51-70-04-2R-9.;[04] DAMAGE WAS REPAIRED IAW SRM 51-70-04-2R-9.VERIFIED CURE TAPES UPLOADED.JOB COMPLETE.;[05] VERIFIED CORRECTIVE ACTION ITEMS 1-4 AND MEASUREMENTS TABLE.   JOB COMPLETE.
